# SDR DALA2020122804320

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 49,803 hours, 25,499 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV TO PAE DUE TO BOTH RADIO ALT INOPERABLE.  COULD NOT CONTINUE DUE TO WEATHER IN SEA.  CORRECTIVE ACTION: SYS TESTED OK ON GROUND.  AIRCRAFT CONTINUED TO SEA.
